# SDR DALA2024041004284

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 73,502 hours, 9,544 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3320 OVEN AT LOCATION 401 OIL SPILL / SMOKE. CORRECTIVE ACTION: PERFORMED ALL STEPS OFF IDO CLEANED OVEN AND TESTED PER A330 AMM 25-34. NO MORE SMOKE. (0284273)
